Advertisement

What should I know before taking albuterol syrup?

Albuterol syrup may sometimes lead to the sudden exacerbation of breathing problems. This is known as paradoxical bronchospasm. If this occurs, get emergency medical attention right away. The risk for this and other potentially serious side effects is increased if you take too much albuterol, so it's very important to use this medication according to your doctor's directions. Overdose may lead to heart attack or even death. If you start to experience symptoms of an overdose, such as irregular heartbeat, changes in blood pressure, nervousness, dizziness, insomnia, nausea, headache or tremors, get emergency medical attention. Don't adjust your dosage or switch forms unless specifically instructed to by your doctor.

Continue Learning about Albuterol

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.